# SDR UPS98427666

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:W, END EEL ABOVE ESCAPE HATCH DOOR IN COCKPIT INOP, NR X325-X326.  CLEANED CONECTOR, OP'S CHECK NORMAL.
